Tokyo Journal of Mathematics

A Remark on the Deformation Equivalence Classes of Hopf Surfaces

Shota MURAKAMI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $S$ be a compact complex surface. With the exception of some complex surfaces, it is known that there are only finitely many deformation types of complex surfaces with the same homotopy type as $S$. Let $\mathcal{H}(S)$ be the set of deformation equivalence classes of complex surfaces homotopy equivalent to $S$. We evaluate $\# \mathcal{H}(S)$ when $S$ is a Hopf surface. As a corollary, we construct a sequence of Hopf surfaces $(S_n)$ such that although $\# \mathcal{H}(S_n)$ is finite for all $n$, the sequence $(\# \mathcal{H}(S_n))$ is unbounded.

Article information

Source
Tokyo J. Math., Volume 40, Number 1 (2017), 237-245.

Dates
First available in Project Euclid: 8 August 2017

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1502179225

Digital Object Identifier
doi:10.3836/tjm/1502179225

Mathematical Reviews number (MathSciNet)
MR3689988

Zentralblatt MATH identifier
1376.32022

Subjects
Primary: 32J15: Compact surfaces
Secondary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35}

Citation

MURAKAMI, Shota. A Remark on the Deformation Equivalence Classes of Hopf Surfaces. Tokyo J. Math. 40 (2017), no. 1, 237--245. doi:10.3836/tjm/1502179225. https://projecteuclid.org/euclid.tjm/1502179225


Export citation

References

  • \AuthF. A. Bogomolov, Classification of surfaces of class ${VII}_0$ with $b_2 =0$, Seriya Matematicheskaya 10 (1976), 273–288.
  • \AuthK. Dabrowski, Moduli spaces for Hopf surfaces, Mathematische Annalen 259 (1982), 201–225.
  • \AuthR. Friedman and \AuthJ. W. Morgan, On the diffeomorphism types of certain algebraic surfaces. I, Journal of Differential Geometry 27 (1988), 297–369.
  • \AuthR. Friedman and \AuthJ. W. Morgan, Smooth Four-Manifolds and Complex Surfaces, Springer, 1994.
  • \AuthM. Inoue, On surfaces of class ${V}{I}{I}_0$, Inventiones Mathematicae 24 (1974), 269–310.
  • \AuthK. Ireland and \AuthM. Rosen, A Classical Introduction to Modern Number Theory, Springer-Varleg, 1972.
  • \AuthM. Kato, Topology of Hopf surfaces, Journal of the Mathematical Society of Japan 27 (1975), 222–238.
  • \AuthK. Kodaira, On the structure of compact complex analytic surfaces, II, American Journal of Mathematics 88 (1966), 682–721.
  • \AuthS. Murakami, Deformation equivalence classes of surfaces with the first Betti number one, and the second Betti number zero, Arxiv preprint, arXiv:1503.03968 [math.AT] (2015).
  • \AuthC. Okonek and \AuthA. Van de Van, Stable bundles and differentiable structures on certain elliptic surfaces, Inventiones Mathematicae 86 (1986), 357–370.
  • \AuthP. Olum, Mappings of manifolds and the notion of degree, Annals of Mathematics, Second Series 58 (1953), 458–480.
  • \AuthA. Teleman, Donaldson theory on non-Kählerian surfaces and class VII surfaces with $b_2=1$, Inventiones Mathematicae 162 (2005), 493–521.
  • \AuthA. Teleman, Instantons and curves on class VII surfaces, Annals of Mathematics 172 (2010), 1749–1802.
  • \AuthA. Teleman, Projectively flat surfaces and Bogomolov's theorem on Class ${VII}_0$, International Journal of Mathematics 5 (1994), 253–264.
  • \AuthJ. Wehler, Versal deformations of Hopf surfaces, Journal für die reine und angewandte Mathematik 328 (1981), 22–32.